Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 19, Number 5

All articles in this issue are freely accessible.

Action of Hecke operators on Maass theta series and zeta functions
A. N. Andrianov.
St. Petersburg Math. J. 19 (2008), 675-698
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Normalizer of the Chevalley group of type ${\mathrm E}_6$
N. A. Vavilov and A. Yu. Luzgarev.
St. Petersburg Math. J. 19 (2008), 699-718
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Variations on the theme of D. K. Faddeev’s paper “An explicit form of the Kummer–Takagi reciprocity law”
S. V. Vostokov.
St. Petersburg Math. J. 19 (2008), 719-722
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hochschild cohomology of the integral group ring of the dihedral group. I: Even case
A. I. Generalov.
St. Petersburg Math. J. 19 (2008), 723-763
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Tame and purely wild extensions of valued fields
Yu. L. Ershov.
St. Petersburg Math. J. 19 (2008), 765-773
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Iversen’s formula for the second Chern classes of regular surfaces in any characteristic
I. B. Zhukov.
St. Petersburg Math. J. 19 (2008), 775-791
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Rational surfaces and the canonical dimension of $\operatorname {\mathbf {PGL}}_6$
J.-L. Colliot-Thélène, N. A. Karpenko and A. S. Merkur’ev.
St. Petersburg Math. J. 19 (2008), 793-804
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2381945
Traces in oriented homology theories of algebraic varieties
K. Pimenov.
St. Petersburg Math. J. 19 (2008), 805-828
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some logical invariants of algebras and logical relations between algebras
B. Plotkin and G. Zhitomirski.
St. Petersburg Math. J. 19 (2008), 829-852
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Mean value theorems for automorphic $L$-functions
O. M. Fomenko.
St. Petersburg Math. J. 19 (2008), 853-866
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions